# SDR ABXA9500918

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3110 · Instrument Panel
- Part: Instrument Panel
- Condition: Mislocated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 825AX MOD, FOUND INSTRUMENT PANEL ON MAIN FRAME NEEDS TO BE MODIFIED TO ABX STANDARDS.  REPAIRED INSTRUMENT PANEL MAIN FRAME IAW ABX REA D825-11935.
